zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On second order of accuracy difference scheme of the approximate solution of nonlocal elliptic-parabolic problems. (English) Zbl 1198.65120
Summary: A second order of accuracy difference scheme for the approximate solution of the abstract nonlocal boundary value problem $ - d^{2}u(t)/dt^{2}+Au(t)=g(t), (0\leq t\leq 1), du(t)/dt - Au(t)=f(t), ( - 1\leq t\leq 0), u(1)=u( - 1)+\mu $ for differential equations in a Hilbert space $H$ with a self-adjoint positive definite operator $A$ is considered. The well posedness of this difference scheme in Hölder spaces is established. In applications, coercivity inequalities for the solution of a difference scheme for elliptic-parabolic equations are obtained and a numerical example is presented.

65L10Boundary value problems for ODE (numerical methods)
34G10Linear ODE in abstract spaces
35M13Initial-boundary value problems for PDE of mixed type
65M06Finite difference methods (IVP of PDE)
Full Text: DOI EuDML
[1] O. A. Ladyzhenskaya and N. N. Ural’tseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, NY, USA, 1968. · Zbl 0164.13002
[2] O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural’tseva, Linear and Quasilinear Equations of Parabolic Type, vol. 23 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1968. · Zbl 0174.15403
[3] S. Agmon, A. Douglis, and L. Nirenberg, “Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. II,” Communications on Pure and Applied Mathematics, vol. 17, pp. 35-92, 1964. · Zbl 0123.28706 · doi:10.1002/cpa.3160170104
[4] M. I. Vislik, A. D. Myshkis, and O. A. Oleinik, “Partial differential equations,” in Mathematics in USSR in the Last 40 Years, vol. 1, pp. 563-599, Fizmatgiz, Moscow, Russia, 1959.
[5] D. Bazarov and H. Soltanov, Some Local and Nonlocal Boundary Value Problems for Equations of Mixed and Mixed-Composite Types, Ylim, Ashgabat, Turkmenistan, 1995.
[6] A. Ashyralye, “A note on the nonlocal boundary value problem for elliptic-parabolic equations,” Nonlinear Studies, vol. 13, no. 4, pp. 327-333, 2006. · Zbl 1124.47056
[7] M. Sapagovas, “On the stability of a finite-difference scheme for nonlocal parabolic boundary-value problems,” Lithuanian Mathematical Journal, vol. 48, no. 3, pp. 339-356, 2008. · Zbl 1206.65219 · doi:10.1007/s10986-008-9017-5
[8] M. S. Salakhitdinov, Uravneniya Smeshanno-Sostavnogo Tipa, Fan, Tashkent, Uzbekistan, 1974.
[9] R. Ewing, R. Lazarov, and Y. Lin, “Finite volume element approximations of nonlocal reactive flows in porous media,” Numerical Methods for Partial Differential Equations, vol. 16, no. 3, pp. 285-311, 2000. · Zbl 0961.76050 · doi:10.1002/(SICI)1098-2426(200005)16:3<285::AID-NUM2>3.0.CO;2-3
[10] J. R. Cannon, S. Pérez Esteva, and J. van der Hoek, “A Galerkin procedure for the diffusion equation subject to the specification of mass,” SIAM Journal on Numerical Analysis, vol. 24, no. 3, pp. 499-515, 1987. · Zbl 0677.65108 · doi:10.1137/0724036
[11] J. R. Cannon, “The solution of the heat equation subject to the specification of energy,” Quarterly of Applied Mathematics, vol. 21, pp. 155-160, 1963. · Zbl 0173.38404
[12] N. Gordeziani, P. Natalini, and P. E. Ricci, “Finite-difference methods for solution of nonlocal boundary value problems,” Computers & Mathematics with Applications, vol. 50, no. 8-9, pp. 1333-1344, 2005. · Zbl 1087.65098 · doi:10.1016/j.camwa.2005.05.005
[13] M. Dehghan, “On the solution of the diffusion equation with a nonlocal boundary condition,” Numerical Methods for Partial Differential Equations, vol. 21, no. 1, pp. 24-40, 2005. · Zbl 1059.65072
[14] R. Dautray and J.-L. Lions, Analyse mathématique et calcul numérique pour les sciences et les techniques, vol. 1-11, Masson, Paris, France, 1988.
[15] A. Ashyralyev, “On well-posedness of the nonlocal boundary value problems for elliptic equations,” Numerical Functional Analysis and Optimization, vol. 24, no. 1-2, pp. 1-15, 2003. · Zbl 1055.35018 · doi:10.1081/NFA-120020240
[16] A. Ashyralyev, “High-accuracy stable difference schemes for well-posed NBVP,” in Modern Analysis and Applications, vol. 191 of Oper. Theory Adv. Appl., pp. 229-252, Birkhäuser, Basel, Switzerland, 2009. · Zbl 1179.65056 · doi:10.1007/978-3-7643-9921-4_14
[17] D. Guidetti, B. Karasözen, and S. Piskarev, “Approximation of abstract differential equations,” Journal of Mathematical Sciences, vol. 122, no. 2, pp. 3013-3054, 2004. · Zbl 1111.47063 · doi:10.1023/B:JOTH.0000029696.94590.94
[18] A. Ashyralyev, S. Piskarev, and L. Weis, “On well-posedness of difference schemes for abstract parabolic equations in Lp([0,T];E) spaces,” Numerical Functional Analysis and Optimization, vol. 23, no. 7-8, pp. 669-693, 2002. · Zbl 1022.65095 · doi:10.1081/NFA-120016264
[19] V. L. Makarov and D. T. Kulyev, “Solution of a boundary value problem for a quasilinear equation of parabolic type with nonclassical boundary condition,” Differential Equations, vol. 21, no. 2, pp. 296-305, 1985. · Zbl 0573.35048
[20] I. P. Gavrilyuk and V. L. Makarov, “Exponentially convergent parallel discretization methods for the first order evolution equations,” Computational Methods in Applied Mathematics, vol. 1, no. 4, pp. 333-355, 2001. · Zbl 0998.65056 · doi:10.2478/cmam-2001-0022 · emis:journals/CMAM/issues/v1/n4/abst2.html · eudml:225155
[21] I. P. Gavrilyuk and V. L. Makarov, “Algorithms without accuracy saturation for evolution equations in Hilbert and Banach spaces,” Mathematics of Computation, vol. 74, no. 250, pp. 555-583, 2005. · Zbl 1066.65061 · doi:10.1090/S0025-5718-04-01720-X
[22] I. P. Gavrilyuk and V. L. Makarov, “Exponentially convergent algorithms for the operator exponential with applications to inhomogeneous problems in Banach spaces,” SIAM Journal on Numerical Analysis, vol. 43, no. 5, pp. 2144-2171, 2005. · Zbl 1116.65063 · doi:10.1137/040611045
[23] D. Gordeziani, H. Meladze, and G. Avalishvili, “On one class of nonlocal in time problems for first-order evolution equations,” Zhurnal Obchyslyuval’nö ta Prykladnö Matematyky, vol. 88, no. 1, pp. 66-78, 2003. · Zbl 1092.35517
[24] D. G. Gordeziani and G. A. Avalishvili, “Time-nonlocal problems for Schrödinger-type equations. I. Problems in abstract spaces,” Differential Equations, vol. 41, no. 5, pp. 703-711, 2005. · Zbl 1081.35004 · doi:10.1007/s10625-005-0205-3
[25] D. Gordeziani, G. Avalishvili, and M. Avalishvili, “Hierarchical models of elastic shells in curvilinear coordinates,” Computers & Mathematics with Applications, vol. 51, no. 12, pp. 1789-1808, 2006. · Zbl 1132.74027 · doi:10.1016/j.camwa.2006.01.008
[26] R. P. Agarwal, M. Bohner, and V. B. Shakhmurov, “Maximal regular boundary value problems in Banach-valued weighted space,” Boundary Value Problems, vol. 2005, no. 1, pp. 9-42, 2005. · Zbl 1081.35129 · doi:10.1155/BVP.2005.9 · eudml:52091
[27] V. B. Shakhmurov, “Coercive boundary value problems for regular degenerate differential-operator equations,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 605-620, 2004. · Zbl 1060.35045 · doi:10.1016/j.jmaa.2003.12.032
[28] A. Favini, V. Shakhmurov, and Y. Yakubov, “Regular boundary value problems for complete second order elliptic differential-operator equations in UMD Banach spaces,” Semigroup Forum, vol. 79, no. 1, pp. 22-54, 2009. · Zbl 1177.47089 · doi:10.1007/s00233-009-9138-0
[29] A. V. Gulin and V. A. Morozova, “On the stability of a nonlocal difference boundary value problem,” Differential Equations, vol. 39, no. 7, pp. 962-967, 2003 (Russian). · Zbl 1063.65090 · doi:10.1023/B:DIEQ.0000009192.30909.13
[30] A. V. Gulin, N. I. Ionkin, and V. A. Morozova, “On the stability of a nonlocal two-dimensional difference problem,” Differential Equations, vol. 37, no. 7, pp. 970-978, 2001 (Russian). · Zbl 1004.65091 · doi:10.1023/A:1011961822115
[31] W. McLean, Strongly Elliptic Systems and Boundary Integral Equations, Cambridge University Press, Cambridge, Mass, USA, 2000. · Zbl 0948.35001
[32] A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Progress in Nonlinear Differential Equations and Their Applications, 16, Birkhäuser, Basel, Switzerland, 1995. · Zbl 0816.35001
[33] A. K. Ratyni, “On the solvability of the first nonlocal boundary value problem for an elliptic equation,” Differential Equations, vol. 45, no. 6, pp. 862-872, 2009. · Zbl 1182.35097 · doi:10.1134/S001226610906007X
[34] T. A. Jangveladze and G. B. Lobjanidze, “On a variational statement of a nonlocal boundary value problem for a fourth-order ordinary differential equation,” Differential Equations, vol. 45, no. 3, pp. 335-343, 2009. · Zbl 1183.34020 · doi:10.1134/S0012266109030045
[35] A. Ashyralyev and O. Gercek, “Nonlocal boundary value problems for elliptic-parabolic differential and difference equations,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 904824, 16 pages, 2008. · Zbl 1168.35397 · doi:10.1155/2008/904824 · eudml:130453
[36] P. E. Sobolevskii, “On the stability and convergence of the Crank-Nicolson scheme,” in Variational-Difference Methods in Mathematical Physics, pp. 146-151, Vychisl.Tsentr Sibirsk. Otdel. Akademii Nauk SSSR, Novosibirsk, Russia, 1974.
[37] P. E. Sobolevskiĭ, “The theory of semigroups and the stability of difference schemes,” in Operator Theory in Function Spaces, pp. 304-337, Nauka, Novosibirsk, Russia, 1977.
[38] P. E. Sobolevskiĭ, “The coercive solvability of difference equations,” Doklady Akademii Nauk SSSR, vol. 201, pp. 1063-1066, 1971. · Zbl 0246.39002
[39] A. O. Ashyralyev and P. E. Sobolevskiĭ, “Coercive stability of a Crank-Nicolson difference scheme in spaces C0\alpha ,” in Approximate Methods for Investigating Differential Equations and Their Applications, pp. 16-24, Kuĭbyshev. Gos. Univ., Kuybyshev, Russia, 1982.
[40] A. O. Ashyralyev and P. E. Sobolevskiĭ, “Correct solvability of the Crank-Nicholson scheme for parabolic equations,” Izvestiya Akademii Nauk Turkmenskoĭ SSR. Seriya Fiziko-Tekhnicheskikh, Khimicheskikh i Geologicheskikh Nauk, no. 6, pp. 10-16, 1981. · Zbl 0532.65071
[41] P. E. Sobolevskii, Difference Methods for the Approximate Solution of Differential Equations, Voronezh State University Press, Voronezh, Russia, 1975. · Zbl 0333.47010